# SDR SWAA2021120739261

- Difficulty date: November 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer Seal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN RETAINER SEAL CUTOUT AREA ACCESS PANEL 192DR AT LOWER FUSELAGE ; 2021-511746 / [01] REPLACED RETAINER SEAL CUTOUT AREA ACCESS PANEL 192DR AT LOWER FUSELAGE IAW B737-700 SRM-51-40-02 AND DWG-149A7279 REV:-; [02] TASK CARD COMPLETED
